# SDR CALA2024093002527

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STRINGER 26L STA 364. DAMAGE REPAIRED ON SECTION 43, S-26L BETWEEN STA 350 AND 390 IAW ECRA#:5330-07351. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE W O 004391 NR 31554 WORK ACP BY MECH V940624 INSP BY AQC063.
